# SDR GRAA9630

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT ENV, DISCOVERED THAT THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 18 WAS INOP AND MISSING ONE RED LENS. MAINTENANCE RELAMPED AND REPLACED THE MISSING RED LENS.  MAINTENANCE PERFORMED AND OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  NO DEFECTS WERE NOTED.  SYSTEM CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICED.  (M)
